Day Nurse Liquid for Cold and Flu Relieves 240ml

5000347077807

New

Orange liquid containing paracetamol 500mg, pseudoephedrine 30mg and pholcodeine 5mg per 15ml

More details

£ 5.89

More info

Orange liquid containing paracetamol 500mg, pseudoephedrine 30mg and pholcodeine 5mg per 15ml

Adults and children over 12 years: 30ml every 4 hours as required, up to four doses (120ml) in 24 hours Children 6-12 years: 15ml every four hours when required. A maximum of three doses in 24 hours should not be exceeded if a night-time paracetamol preparation is being taken.

Orange liquid containing, in 15ml, the same ingredients as one capsule

  • Pholcodine 5mg/15ml
  • Paracetamol 500mg/15ml
  • Pseudoephedrine 30mg/15ml

30 other products in the same category: